Buy it Again
Benadryl Itch Relief Stick Extra Strength - 0.47 Fl. Oz.

Benadryl Itch Relief Stick Extra Strength - 0.47 Fl. Oz.

Active ingredients: Diphenhydramine HCl 2% (topica
Allergy Anti Itch, Stick

Benadryl Extra Strength Itch Relief Stick provides

More

Product Attributes
Warning Contains: For external use only. Flammable. Keep away from f
Directions Do not use more than directed . Hold stick straigh
About the Producer JOHNSON & JOHNSON
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.